RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedorov, Andrei Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:197
Abstract pages:608
Full texts:298
References:1

http://www.mathnet.ru/eng/person32581
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/321722

Publications in Math-Net.Ru
2001
1. E. A. Hayryan, P. N. Vabishchevich, M. Pavlus, A. V. Fedorov, “Additive difference schemes for filtration problems in multilayer systems”, Matem. Mod., 13:10 (2001),  91–102  mathnet  mathscinet  zmath
1992
2. E. P. Zhidkov, A. V. Fedorov, O. I. Yuldashev, “Application of the Galerkin method for solving an integral equation of magnetostatics with respect to vector potential”, Differ. Uravn., 28:10 (1992),  1821–1828  mathnet  mathscinet; Differ. Equ., 28:10 (1992), 1487–1492
1990
3. E. P. Zhidkov, A. V. Fedorov, O. I. Yuldashev, “About one approach for solution of the magnetostatic problem in hybrid formulation”, Matem. Mod., 2:9 (1990),  10–20  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020